# SDR UALA2011112206417

- Difficulty date: November 21, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,629 hours, 21,228 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1R SLIDE LIGHT DID NOT COME ON DURING EEL BATTERY DRAIN TEST.  RELAMPED AND OPS CHECKS NORMAL.
